# SDR SWIA20240712405

- Difficulty date: April 5, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 47,552 hours, 31,666 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Te Flap Vane
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH IB FLAP VANE SKIN HAS CHAFE DAMAGE AT APROX WS80.00     (C-CHECK RO 7/12/2024)    REMOVED AND REPLACE NEW CAP VANE P/N CC670-14022-1 AT LH IB FLAP VANE SKIN APROX. WS80.00 IAW CRJ 200 SRM 51-42-10 AND SRM 51-42-13,SRM 57-52-01,SRM 51-25-06, SRM 51-21-11, SRM 51-40-11, SRM 51-25-16.CAL TOOL: SCOUNTING SCALE ID: AV4800  DATE: DEC-2024
